Maximizing entropy of cycles on trees

Lluis Alseda, David Juher, Deborah M. King, Francesc Manosas

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)


In this paper we give a partial characterization of the periodic tree patterns of maximum entropy for a given period. More precisely, we prove that each periodic pattern with maximal entropy is irreducible (has no block structures) and simplicial (any vertex belongs to the periodic orbit). Moreover, we also prove that it is maximodal in the sense that every point of the periodic orbit is a turning point.
Original languageEnglish
Pages (from-to)3237-3276
JournalDiscrete and Continuous Dynamical Systems
Publication statusPublished - 1 Aug 2013


  • Patterns
  • Topological entropy
  • Tree maps


Dive into the research topics of 'Maximizing entropy of cycles on trees'. Together they form a unique fingerprint.

Cite this